RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1965, Volume 20, Issue 3(123), Pages 241–243 (Mi umn8984)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical Events in the USSR
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Probability properties of subsequences of functions

V. F. Gaposhkin


Full text: PDF file (299 kB)

Citation: V. F. Gaposhkin, “Probability properties of subsequences of functions”, Uspekhi Mat. Nauk, 20:3(123) (1965), 241–243

Citation in format AMSBIB
\Bibitem{Gap65}
\by V.~F.~Gaposhkin
\paper Probability properties of subsequences of functions
\jour Uspekhi Mat. Nauk
\yr 1965
\vol 20
\issue 3(123)
\pages 241--243
\mathnet{http://mi.mathnet.ru/umn8984}


Linking options:
  • http://mi.mathnet.ru/eng/umn8984
  • http://mi.mathnet.ru/eng/umn/v20/i3/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “O pochti nezavisimykh podsistemakh sistem $\{\varphi(nx)\}$”, UMN, 21:3(129) (1966), 233–235  mathnet
    2. V. F. Gaposhkin, “Lacunary series and independent functions”, Russian Math. Surveys, 21:6 (1966), 1–82  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:181
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020